University Links: Home Page | Site Map
Covenant University Repository

The Transmuted Inverse Exponential Distribution

Oguntunde, P.E. and Adejumo,, A. O. (2015) The Transmuted Inverse Exponential Distribution. International Journal of Advanced Statistics and Probability, 3 (1). pp. 1-7.

[img] PDF
Download (541Kb)

Abstract

This article introduces a two-parameter probability model which represents another generalization of the Inverse Exponential distribution by using the quadratic rank transmuted map. The proposed model is named Transmuted Inverse Exponential (TIE) distribution and its statistical properties are systematically studied. We provide explicit expressions for its moments, moment generating function, quantile function, reliability function and hazard function. We estimate the parameters of the TIE distribution using the method of maximum likelihood estimation (MLE). The hazard function of the model has an inverted bathtub shape and we propose the usefulness of the TIE distribution in modeling breast cancer and bladder cancer data sets.

Item Type: Article
Uncontrolled Keywords: eneralization; Inverse Exponential; Moments; Quadratic Rank Transmuted Map; Quantile Function; Transmuted Inverse Exponential.
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Patricia Nwokealisi
Date Deposited: 05 Oct 2015 12:38
Last Modified: 05 Oct 2015 12:38
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/5520

Actions (login required)

View Item View Item